# SDR CALA2023090402703

- Difficulty date: September 1, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 50,177 hours, 17,614 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lh Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL, UPPER FWD BULKHEAD AT APPROX LBL42 CRACKED. REF TO PEMCO NR 14093.0059 STEP 5. WORK PERFORMED BY V907635, ENTERED BY V927860 INSPECTED BY Q873. REMOVED DAMAGE AREA AND REPAIRED AT L/H WHEEL WELL UPPER FWD BUL KHEAD CENTER WING. PER B737-800 SRM 57-10-10-2R-3 ALTERNATIVE 2 LP WRITTEN IN ERROR, NEW LP CREATED, SEE LP 5629311. ENTERED BY V927860
